# SDR EISA99026

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: BACR24E2L70
- Condition: Loose
- Location: Cargo Door
- Part time: 64,367 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEVERE VIBRATION IN FLIGHT.  RETURNED TO EDI.  ON POST FLIGHT WALK AROUND FOUND REAR AFT CARGO DOOR OPEN.  VISUAL INSPECTION OF AFT CARGO DOOR REVEALED INTERNAL HANDLE AND ROD LOOSE, DOOR LOCKS CONFIRMED OPERATIONAL.  RESECURED DEACTIVATION BAR IAW MM 52-35-51.  NO FURTHER DEFECTS NOTED.  (M)
